Mathematics Faculty Articles

Title

Some Inequalities of Majorization Type

Document Type

Article

Publication Date

9-15-2012

Publication Title

Linear Algebra and its Applications

Keywords

Eigenvalue, Hermitian matrix, Majorization, Matrix inequality, Matrix norm, Positive semidefinite matrix, Singular value, Unitarily invariant norm

ISSN

0024-3795

Volume

437

Issue/No.

6

First Page

1305

Last Page

1316

Abstract

We show some majorization inequalities and apply them to derive norm, eigenvalue, singular value, and trace inequalities of matrices. We also present a generalization and a different proof of a recent result on majorization concerning partitioned Hermitian positive semidefinite matrices

Comments

Under an Elsevier user license

DOI

10.1016/j.laa.2012.04.021

Peer Reviewed

Share

COinS